Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A New Convergent Explicit Tree-Grid Method for HJB Equations in One Space Dimension

A New Convergent Explicit Tree-Grid Method for HJB Equations in One Space Dimension

Year:    2018

Author:    Matthias Ehrhardt, Michael Günther, Igor Kossaczký, Matthias Ehrhardt, Michael Günther

Numerical Mathematics: Theory, Methods and Applications, Vol. 11 (2018), Iss. 1 : pp. 1–29

Abstract

In this work we introduce a new unconditionally convergent explicit Tree-Grid Method for solving stochastic control problems with one space and one time dimension or equivalently, the corresponding Hamilton-Jacobi-Bellman equation. We prove the convergence of the method and outline the relationships to other numerical methods. The case of vanishing diffusion is treated by introducing an artificial diffusion term. We illustrate the superiority of our method to the standardly used implicit finite difference method on two numerical examples from finance. 

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/nmtma.OA-2017-0066

Numerical Mathematics: Theory, Methods and Applications, Vol. 11 (2018), Iss. 1 : pp. 1–29

Published online:    2018-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    29

Keywords:   

Author Details

Matthias Ehrhardt Email

Michael Günther Email

Igor Kossaczký Email

Matthias Ehrhardt Email

Michael Günther Email

  1. Dynamic intertemporal utility optimization by means of Riccati transformation of Hamilton–Jacobi–Bellman equation

    Kilianová, Soňa | Ševčovič, Daniel

    Japan Journal of Industrial and Applied Mathematics, Vol. 36 (2019), Iss. 2 P.497

    https://doi.org/10.1007/s13160-019-00349-3 [Citations: 2]
  2. Penalty and penalty-like methods for nonlinear HJB PDEs

    Christara, Christina C. | Wu, Ruining

    Applied Mathematics and Computation, Vol. 425 (2022), Iss. P.127015

    https://doi.org/10.1016/j.amc.2022.127015 [Citations: 4]